Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL8130416272

Export

Selection :

A THEOREM OF PAINLEVE ON PARAMETRIC SINGULARITIES OF ALGEBRAIC DIFFERENTIAL EQUATIONS OF THE FIRST ORDER

Author
NISHIOKA K
OSAKA UNIV., DEP. MATH./OSAKA 560/JPN
Source
OSAKA J. MATH.; ISSN 0030-6126; JPN; DA. 1981; VOL. 18; NO 1; PP. 249-255; BIBL. 11 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION DIFFERENTIELLE EQUATION ALGEBRIQUE EQUATION ORDRE 1 SINGULARITE ANALYSE NUMERIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
DIFFERENTIAL EQUATION ALGEBRAIC EQUATION FIRST ORDER EQUATION SINGULARITY NUMERICAL ANALYSIS APPLIED MATHEMATICS
Keyword (es)
ANALYSIS NUMERICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL8130416272

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web